# SDR C2XA01IA235

- Difficulty date: May 3, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Engine: Pwa PW121
- Engine time: 21,464 hours, 23,720 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Deteriorated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRP - DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT THE NUMBER TWO ENGINE PROPELLER SHAFT APPEARED TO BE LOOSE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NUMBER TWO PROP SHAFT TO BE LOOSE AND THE REDUCTION GEAR BOX CHIP DETECTOR TO BE CONTAMINATED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ENGINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
